MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704833
Medical Device Problem Code Medical Gas Supply Problem (2985)
Health Effect - Clinical Codes Bradycardia (1751); Low Oxygen Saturation (2477)
Date of Event 05/14/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient was connected to the device coupled to an o2 cylinder with digital display.The digital display of the o2 cylinder was found to be off and the o2 cylinder was exchanged.After a few minutes the patient was identified as having bradycardia and low oxygen saturation.It was found that the exchanged o2 cylinder was empty.The previous o2 cylinder was connected and was functioning normally.The patient required cpr and passed away.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key25388392
Report Number9611500-2026-00271
Device Sequence Number10718171
Product Code CBK
UDI-Device Identifier04048675249214
UDI-Public(01)04048675249214(11)181105(93)5704833-45
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5704833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown